Content area

|
|

Systemisk toksicitet ved lokalanalgetika

Forfatter(e)

Karl Sebastian Johansson1, Lotte Christine Groth Høgberg2, Mikkel Bring Christensen1, Tonny Studsgaard Petersen1, Kim Dalhoff1 & Søren Bøgevig1

1) Klinisk Farmakologisk Afdeling, Bispebjerg og Frederiksberg Hospital, 2) Anæstesiologisk Afdeling, Bispebjerg og Frederiksberg Hospital

Ugeskr Læger 2020;182:V11190656

Reference: 
Ugeskr Læger 2020;182:V11190656
Blad nummer: 
Local anaesthetic systemic toxicity

Karl Sebastian Johansson, Lotte Christine Groth Høgberg, Mikkel Bring Christensen, Tonny Studsgaard Petersen, Kim Dalhoff & Søren Bøgevig

Ugeskr Læger 2020;182:V11190656

Local anaesthetic systemic toxicity (LAST) gives rise to symptoms from the central nervous and cardiovascular systems. Knowledge about symptoms and risk factors is crucial in preventing LAST. Treatment of severe symptoms should often include vasopressors and sodium bicarbonate. In cardiac arrest the guidelines for advance life support including high-quality cardiopulmonary resuscitation (CPR) should be followed – emphasising prolonged CPR and extracorporeal life support (ECLS) in case of LAST. The conclusion of this review is that intravenous lipid emulsion should only be considered, when other interventions fail, and ECLS is unavailable.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Maria Therese Rasmussen | 22/06
2 kommentarer
af Mads Bisgaard Bengtsen | 21/06
2 kommentarer
af Thomas Tagmose Thomsen | 20/06
1 Kommentar
af Frederik Vilhelm Koch Federspiel | 20/06
9 kommentarer
af Thorkil Poulsen | 19/06
2 kommentarer
af Allan Birger Horn | 18/06
2 kommentarer
af Søren Visby | 14/06
2 kommentarer
af Rasmus Philip Nielsen | 13/06
2 kommentarer